| Model Number |
772417 |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the uretheral catheter tray had the sterile gloves located under the drape which as a result one was unable to sterially place the drape unless the nurse grabbed own set of gloves (material# 772414-lot# (b)(4).Customer had three trays that have been like this so far the way it was packaged (material# 772417-lot# unk).
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the uretheral catheter tray had the sterile gloves located under the drape which as a result one was unable to sterially place the drape unless the nurse grabbed own set of gloves (material# 772414-lot# ngfz3767).Customer had three trays that have been like this so far the way it was packaged (material# 772417-lot# unk).
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.It is unknown whether the device had met relevant specifications.The product was used for treatment purposes.It was unknown whether the product had caused the reported failure.A potential root cause for this failure could be ¿incorrect operation".The lot number is unknown; therefore, the device history record could not be reviewed.A labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.